# SDR RAIA2019100191815

- Difficulty date: September 18, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H OMEGA BEAM LOWER RAMP ANGLE 2 EACH  HAVE CORROSION BETWEEN FR 19 & 20.  R&R DAMAGED ANGLE BETWEEN FR 19 & 20.
